| Model Number |
72201776 |
| Medical Device Problem Code |
Manufacturing, Packaging or Shipping Problem (2975)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/15/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during set up or inspection for an arthroscopy, the biosure had an air leakage in the inner packaging when it was opened before surgery.The procedure was completed with a s+n back up device.There was no surgical delay and no further complications were reported.
Additional Manufacturer Narrative
H10: internal complaint reference: (b)(4).
Additional Manufacturer Narrative
The reported device was received for evaluation.A visual inspection revealed that it is in its original opened packaging.The foil package has a visible glue ring where it was sealed and there are no breaks visible.The package was opened when received for evaluation with the screw still in the white paper carrier.A review of device records showed there were no indications to suggest that the product did not meet manufacturing specification upon release for distribution.A complaint history review found no similar reported events.A risk management review found that the reported failure and/or harm was documented appropriately, and there were no indications to suggest the anticipated risk is not adequate.A review of the 7mm x 30mm pla/ha tapered screw sterile - box of one specifications, found that the package must be free of particulate (>0.15mm) per tappi spec t564 and the product to be sterilized by 100% eto.The root cause could not be determined since the reported malfunction could not be duplicated during the investigation.Please refer to the instructions for use for recommendations on proper use of the device and potential troubleshooting methods to prevent future reoccurrence of the reported event.No containment or corrective actions are recommended at this time.